CSN Login
Members Online: 10

You are here

Bad Itching

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

Has anyone else had any troble with itching after their treatment of Abraxane Cytoxan and newlasta.  I have no rash but my arms and legs itch bad.  I took benadryl and that helps some but not completely.   Kathy

Faith_In_God
Posts: 76
Joined: Mar 2013

I had rash on my chest and upper arm areas, with little itching after my first Taxotere/ Cytoxan session. I took Claritin once daily for 4 days and it got better. That only happened after my first session.

 

I hope you get better soon.

 

Faith

desertgirl947
Posts: 639
Joined: Oct 2012

I forget if it was when I was doing adriamycin/cytoxan or when I was doing taxol -- or because of all of that -- but I had itchy splotches on my left arm.  The pharmacist at my oncologist's office (and where I went for infusions) recommended I use a cream on it.  I forget at the moment what exactly I picked up at the store, but it was one of those typical anti-itch kinds of cream.

kmenurse's picture
kmenurse
Posts: 223
Joined: Apr 2013

I used benadryl 50mg and it did help but the benadryl makes me restless so I couldn't sleep... it seems like I traded one side effect for another.  I had so much bone pain that I could hardly stand it and because my labs were so good the Doctor told me to take 1/2 the dose of neulasta(I self inject)  I still have pain but more tolerable.  well I guess I'll just have to take this all in stried one day at a time....  Thank you everyone!.... Kathy

Subscribe to Comments for "Bad Itching"